# SDR BAGA2025100300001

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N114BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- Aircraft time: 41,907 hours, 21,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 009635
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT. FAULT ON EICAS, LH CTR ELPU FAILED. REMOVED AND REPLACED LH CTR ELPU EMERGENCY BATTERY PACK OPS CHECKED GOOD.
